Spectral Representations for Finite Hilbert Transformations.

W. Koppelman; J.D. Pincus

Mathematische Zeitschrift (1959)

  • Volume: 71, page 399-407
  • ISSN: 0025-5874; 1432-1823

How to cite


Koppelman, W., and Pincus, J.D.. "Spectral Representations for Finite Hilbert Transformations.." Mathematische Zeitschrift 71 (1959): 399-407. <http://eudml.org/doc/169818>.

author = {Koppelman, W., Pincus, J.D.},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {399-407},
title = {Spectral Representations for Finite Hilbert Transformations.},
url = {http://eudml.org/doc/169818},
volume = {71},
year = {1959},

AU - Koppelman, W.
AU - Pincus, J.D.
TI - Spectral Representations for Finite Hilbert Transformations.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 399
EP - 407
KW - integral equations, integral transforms
UR - http://eudml.org/doc/169818
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.